Czechoslovak Mathematical Journal

Vol. 57, No. 2, 2007 · Contents

Piotr Sworowski:
Adjoint classes of functions in the $ H_1$ sense

Elizabeth J. Billington, Nicholas J. Cavenagh:
Decomposing complete tripartite graphs into closed trails of arbitrary lengths

R. Lashkaripour, D. Foroutannia:
Some inequalities involving upper bounds for some matrix operators I

M. Ciric, T. Petkovic, S. Bogdanovic:
Subdirect products of certain varieties of unary algebras

Huanyin Chen:
Exchange rings with stable range one

Xiaohong Zhang, Keyun Qin, Wieslaw A. Dudek:
Ultra $LI$-Ideals in lattice implication algebras and $MTL$-algebras

Milan Demko:
Lexicographic product decompositions of half linearly ordered loops

Jiri Mockor:
Extensional subobjects in categories of $\Omega$-fuzzy sets

M. Galewski, M. Plocienniczak:
On the existence and the stability of solutions for higher-order semilinear Dirichlet problems

J. Jezek, P. Markovic, D. Stanovsky:
Homomorphic images of finite subdirectly irreducible unary algebras

J. C. Ferrando, L. M. Sanchez Ruiz:
Embedding $c_0$ in $\mathop{ bvca}(\Sigma,X)$

Jae Myung Park, Jae Jung Oh, Chun-Gil Park, Deuk Ho Lee:
The ap-Denjoy and ap-Henstock integrals

S. Mecheri:
A new characterization of Anderson's Inequality in $C_1$-classes

Meng-Xiao Yin, Jian-Hua Yin:
On potentially $H$-graphic sequences

R. Halas, J. Kuhr:
Subdirectly irreducible sectionally pseudocomplemented semilattices

Anna De Simone, Pavel Ptak:
Group-valued measures on coarse-grained quantum logics

Xing-Gang He, Chun-Tai Liu:
Matrix refinement equations: Continuity and smoothness

Erhan Caliskan:
Ideals of homogeneous polynomials and weakly compact approximation property in Banach spaces

[Contents of Czechoslovak Mathematical Journal]